MAUDE Adverse Event Report: RICHARD WOLF GMBH ENDOCAM; LOGIC 4K CAMERA HEAD C-MOUNT

RICHARD WOLF GMBH ENDOCAM; LOGIC 4K CAMERA HEAD C-MOUNT
Model Number 85525942
Medical Device Problem Code No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a hysteroscopy procedure, the instrument, endocam logic 4k camera head, was not being detected by the 4k medical/video monitor and failed to display a live image.A 30 minute delay occurred while the staff tried to troubleshoot but none have resolved the issue.Another endocam camera head was attained and was able to complete the procedure.There is no report of injury to the patient or other personnel.
 
Additional Manufacturer Narrative
The user reports that the surgery took longer than expected while patient was under sedation.In richard wolf gmbh risk analysis e2 rev.R01, manufacturing, handling, and design-related hazards regarding functional impairments, as well as risks arising from a non-functional product and resulting delays in surgery time, were considered in light of the corresponding severity of harm and the assumed probability of occurrence and assessed as an acceptable risk.In addition, chapter 8 of the instructions for use bb-a282-05 / en / us / v2.0 / 2021-07 / pk21-0089 instructs the user to perform a visual and functional inspection before and after each use.Among other things, a functional test must be performed using the corresponding camera controller, whereby a clear live image must be visible on the monitor after connecting the camera head.Potential functional impairments of the type described above can be easily detected if these instructions are followed.Furthermore, users are advised in chapters 2 and 4.3 that a functional, equivalent system should always be available due to potential failures.A search of the richard wolf mdr database over the past two years revealed no previous reports of a similar issue classified as a reportable event resulting in death or serious injury.Based on the information available and the fact that a 30-minute delay occurred, rw gmbh consider this case to be a reportable malfunction.

Brand Name
ENDOCAM
Common Device Name
LOGIC 4K CAMERA HEAD C-MOUNT
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key24626844
Report Number9611102-2026-00007
Device Sequence Number8853160
Product Code FET
UDI-Device Identifier04055207063163
UDI-Public04055207063163
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number85525942
Device Catalogue Number85525942
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown